Alert archive / Iowa / Areal Flood Warnings in 2014

Areal Flood Warning 4, NWS La Crosse, WI

June 17, 2014Mitchell County, Iowa

NWS La Crosse, WI issued this areal flood warning at Jun 17, 2014, 11:02 AM CDT for Mitchell County, Iowa. It was in force for 57 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2014, 11:02 AM CDT (16:02 UTC)
Expired
Jun 19, 2014, 8:00 PM CDT
In force
57 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Mitchell County, IA

The radar

The La Crosse radar (KARX), 139 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Jun 17, 6:50 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 17, 6:50 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
650 AM CDT TUE JUN 17 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 332 AM CDT TUE JUN 17 2014

MAIN FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA...SEVERE STORM AND
HEAVY RAIN CHANCES AGAIN THIS AFTERNOON/EVENING.

DATA ANALYSIS AT 06Z HAD ONE CONVECTIVE COMPLEX/BOW ECHO WITH A WELL
DEVELOPED MCV TRACKING INTO EASTERN WI/NORTHERN IL/LK MI. ANOTHER
COMPLEX REMAINED OVER NORTHEAST NEB TO CENTRAL IA...ANCHORED BY THE
LOWER LEVEL MOISTURE TRANSPORT/THETA-E CONVERGENCE INTO/OVER THE
FRONT/OUTFLOW BOUNDARY ACROSS SOUTHERN IA. BROAD AREA OF STRATIFORM
RAIN NORTHEAST OF THE SECOND COMPLEX CONTINUED TO SPREAD ACROSS THE
SOUTHWEST PARTS OF THE FCST AREA WITH RAIN RATES OF 1 TO 2 TENTHS/HR.

NO BIG PROBLEMS NOTED WITH 17.00Z MODEL INITIALIZATIONS. GFS WITH
ITS TYPICAL BIAS OF SOME 5F TOO HIGH ON SFC DEW POINTS ACROSS THE
MID/UPPER MS VALLEY...WHICH DOES IMPACT ITS CAPE PROGS TODAY.
SOLUTIONS REASONABLY SIMILAR IN THE LARGER SCALE AND MID LEVEL
DETAILS AS ANOTHER SHORTWAVE COMING OUT OF THE ROCKIES LOW/TROUGH
MOVES ACROSS THE REGION THIS AFTERNOON/EVENING. PROBLEM IS THE DEVIL
IN THE LOWER LEVEL/MESO SCALE DETAILS THRU TONIGHT...AND MUCH OF THE
WEEK. GIVEN SOME DIFFERENCES IN THE SMALLER SCALE DETAILS AND
THEIR IMPACTS ON CONVECTION IN THE AREA...SHORT-TERM FCST
CONFIDENCE IS AVERAGE THIS CYCLE.

FOR THE SHORT TERM...ELEMENTS DRIVING THE FCST FOR TODAY/TONIGHT
SIMILAR TO THOSE THAT DROVE THE MON/MON NIGHT FCST. ONGOING
CONVECTION ACROSS IA EARLY THIS MORNING WILL KEEP THE SFC BOUNDARY
PUSHED SOUTH OF I-80. 925-850MB MOISTURE TRANSPORT/THETA-E
CONVERGENCE WEAKENS THIS MORNING WITH CONVECTION ACROSS IA EXPECTED
TO WANE. SYNOPTIC SCALE FORCING OF THE NEXT TRACKABLE SHORTWAVE
LIFTING OUT OF THE WESTERN TROUGH AND SFC WAVE LIFTING NORTHEAST
THRU THE PLAINS WOULD THEN LIFT THE BOUNDARY INTO NORTHERN IA BY
LATE THIS AFTERNOON. LOW LEVEL JET STRENGTHENS AGAIN FOR LATE THIS
AFTERNOON/EVENING...PUSHING A VERY UNSTABLE AIRMASS WITH PW
VALUES AROUND 1.75 INCHES NORTHEASTWARD...INTO/OVER THIS BOUNDARY.
APPEARS ANOTHER ROUND OF CONVECTION EXPECTED TO FIRE LATER THIS
AFTERNOON/ EVENING...BUT WHERE DEPENDS ON WHERE THE BOUNDARY ENDS
UP. MODEL SOUNDINGS SHOWING CAPPING/CIN QUITE LOW NEAR/NORTH OF
THE BOUNDARY BY LATE THIS AFTERNOON...SO WILL NOT TAKE MUCH OF A
NUDGE/LIFT BY THE INCREASING LOW LEVEL JET OVER THE BOUNDARY TO
INITIATE CONVECTION. MODEL SOUNDINGS SHOWING NORMALIZED CAPE
VALUES IN THE .2 TO .4 RANGE...INDICATING /FAT/ CAPE PROFILES MORE
FAVORABLE FOR LARGE HAIL. WIND SHEAR PROFILES...WITH THE BULK OF
THE SHEAR IN THE 0-3KM LAYER WOULD AGAIN INDICATE EVOLUTION TO A
LINE OF STORMS AND A DAMAGING WIND THREAT. SEE SWODY1 FOR MORE
DETAILS. GIVEN THE UNCERTAINTIES WHERE THE BOUNDARY...AND EVENTUAL
GREATER SHRA/TSRA AND HEAVY RAIN CHANCES END UP AND ONLY AVERAGE
CONFIDENCE...WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME.
APPEARS HIGHER THREAT OF HEAVY RAIN WOULD BE ACROSS THE SOUTH 1/2
OF THE FCST AREA GIVEN THE MORE LIKELY BOUNDARY LOCATION LATE
TODAY. DAY CREW WILL HAVE TO MONITOR ONGOING SHRA/TSRA THRU THE
MORNING AND IF THE BOUNDARY CAN LIFT NORTH THRU THE DAY. IF IT
DOES NOT...MUCH OF THE CONVECTION THRU TONIGHT WOULD END UP SOUTH
OF THE FCST AREA. FOR NOW WILL TREND FCST FOR TODAY/TONIGHT TOWARD
THE MODEL/ENSEMBLE CONSENSUS PENDING RESOLUTION OF THE MESO-SCALE
DETAIL DIFFERENCES.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 332 AM CDT TUE JUN 17 2014

MAIN FORECAST CONCERNS FOR WED THROUGH THU NIGHT...SHRA/TSRA WITH
SEVERE AND HEAVY RAIN THREATS THRU THE PERIOD.

18.00Z MODELS IN DECENT AGREEMENT WED/WED NIGHT AS HGTS RISE OVER
THE REGION...AHEAD OF THE MID LEVEL LOW LIFTING OUT OF THE NORTHERN
ROCKIES. LESSER AGREEMENT THU/THU NIGHT AS THIS LOW LIFTS TO NEAR
THE ND/MAN/SASKAT BORDER BY 12Z FRI. AT THE SFC...DECENT AGREEMENT
FOR A LOW TO LIFT INTO EASTERN SD BY WED EVENING...THEN DIFFERENCES
BEGIN TO INCREASE AS THE LOW TRACKS NORTH AND NORTHWEST AND THE
TRAILING FRONT/SFC TROUGH PUSHES INTO THE UPPER MIDWEST THU/THU
NIGHT. THESE DIFFERENCES BY LATER WED NIGHT INTO THU NIGHT HAVE
IMPACTS ON THE EVOLUTION OF LOWER LEVEL THERMO-DYNAMIC FORCING AND
WHERE THE GREATER SHRA/TSRA CHANCES...AND SEVERE STORM
POTENTIAL... WOULD END UP IN ANY ONE PERIOD. FCST CONFIDENCE IS
AVERAGE FOR WED THRU THU NIGHT.

CONVECTION SHOULD BE EXITING EAST OF THE AREA WED MORNING WITH A
BREAK FROM THE SHRA/TSRA FOR A TIME DURING THE DAY...MUCH LIKE
TODAY. SFC BOUNDARY SHOULD ONCE AGAIN BE SHOVED SOUTH/WEST OF THE
AREA. BOUNDARY REMAINS THE FOCUS FOR LIFTING LATER IN THE DAY/WED
NIGHT AS THE LOW LEVEL JET STRENGTHENS AGAIN...PUSHING A VERY
UNSTABLE AIRMASS NORTH/NORTHEASTWARD. MODEL SOUNDINGS LATE WED
AFTERNOON/EVENING AGAIN SHOWING MINIMAL CIN/CAPPING AND NORMALIZED
CAPES OF 0.2 TO 0.4...FAVORABLE FOR STRONG UPDRAFTS AND LARGE
HAIL. RISING HGTS OVER THE AREA WED/WED NIGHT BUT AREA WEST OF THE
MID LEVEL RIDGE AXIS AND THE MID LEVEL LOW/TROUGH MOVES INTO THE
NORTHERN PLAINS/SOUTH-CENTRAL CAN. NOT AS MUCH OF A SHORTWAVE
MOVING ACROSS LATE WED/WED NIGHT...BUT FLOW ALOFT IS DIFFLUENT
AHEAD OF THE TROUGH...WITH THE MID LEVEL TROUGH BECOMING NEGATIVE
TILTED BY 12Z THU. DAY 2 SLIGHT RISK PER SWODY2 LOOKS GOOD. ANY
TSRA WED/WED NIGHT WILL REMAIN CAPABLE OF PRODUCING MORE HEAVY
RAINS...BUT WHERE THE HIGHEST THREAT OF THE HEAVY RAINS WOULD BE
REMAINS UNCERTAIN.

THE NEGATIVE TILT TROUGH AND ASSOCIATED SHORTWAVE ENERGY ROTATE
ACROSS MN THU/THU NIGHT...PUSHING A NORTH-SOUTH SFC TROUGH FRONT
EAST INTO THE AREA LATE THU/THU NIGHT. FALLING HGTS AND DIFFLUENT
FLOW ALOFT AHEAD OF THIS TROUGH TO AID LOWER LEVEL THERMO-DYNAMIC
FORCING FOR SHRA/TSRA. AFTER A LULL IN SHRA/TSRA FOR A TIME WED...
CONTINUED 50-70 PERCENT SHRA/TSRA CHANCES FOR MUCH OF THE FCST
AREA WED NIGHT THRU THU NIGHT. USED A BLEND OF THE NUMERICAL
GUIDANCE HIGHS/LOWS FOR WED THRU THU NIGHT. DEPENDING ON TIMING/
COVERAGE OF ANY CONVECTION THU/RESULTING CLOUD COVER...HIGHS IN
THE FCST GRIDS THAT DAY MAY END UP A FEW DEGREES TOO WARM.

FOR FRIDAY THROUGH MONDAY.../DAYS 4 TO 7/...

MAIN FORECAST CONCERN THIS PERIOD...CONTINUING SHRA/TSRA CHANCES FRI
THRU SUN...TEMPERATURES.

REASONABLE AGREEMENT AMONG 18.00Z MEDIUM RANGE MODELS FOR THE MID
LEVEL LOW/CIRCULATION TO SLOWLY MOVE EAST ALONG THE US/CAN BORDER
FRI THRU SAT NIGHT THEN DROP ACROSS THE WESTERN GREAT LAKES SUN.
HGTS RISE MON AS LONGWAVE RIDGING BUILDS INTO CENTRAL NOAM. NOT A
LOT OF TIME SPENT IN THE DETAILS OF DAY 4-7 BUT FCST CONFIDENCE
APPEARS TO BE AVERAGE FOR THIS PERIOD.

THE TROUGH MOVING EAST ALONG THE US/CAN BORDER LOOKS TO PUSH A
SECONDARY SFC TROUGH/FRONT ACROSS THE REGION CENTERED ON FRI
NIGHT...FOR CONTINUED SHRA/TSRA CHANCES. DETAILS OF ANY SEVERE
THREAT WITH THESE POTENTIAL TSRA FAR FROM CLEAR. MID LEVEL
CIRCULATION DROPPING SOUTHEAST ACROSS THE WESTERN GREAT LAKES SUN
DROPS A SFC TROUGH AND MID LEVEL COOLING ACROSS MN/IA/WI FOR AT
LEAST A SMALL SHRA/TSRA CHANCE THAT DAY. MONDAY TRENDS TO BE A DRY
DAY AS DRIER NORTHWEST FLOW ALOFT/RISING HGTS ALOFT BUILD ACROSS
THE REGION. GIVEN PLENTY OF DETAIL/TIMING DIFFERENCES...ESPECIALLY
BY SAT...DID NOT STRAY FROM THE MODEL/ENSEMBLE CONSENSUS HIGHS/
LOWS FOR DAYS 4-7. TEMPS CONTINUE ABOVE NORMAL THRU SAT...THEN
TREND TOWARD NORMAL SUN/MON AS THE NORTHWEST FLOW ALOFT WOULD
START TO TAKE OVER.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 650 AM CDT WED JUN 17 2014

VOLATILE AIRMASS WILL INTERACT WITH A WAVERING WEST-EAST RUNNING
COLD FRONT TO FIRE ANOTHER ROUND OF TSRA TONIGHT. WHERE THE FRONT
WILL LIE IS PROBLEMATIC AS VARIOUS OUTFLOW BOUNDARIES FROM THE
MORNING CONVECTION WILL HAMPER NORTHWARD MOVEMENT. AT THIS
TIME...THE FORECAST IS GOING TO LEAN TOWARD LEAVING THE FRONT HANG
ACROSS NORTHERN IOWA. A BIT OF UPPER LEVEL ENERGY AND AN IMPINGING
LOW LEVEL JET/MOISTURE TRANSPORT WILL WORK WITH THE FRONT TO FIRE
SHRA/TS IN THE EVENING...LIKELY NEAR AND SOUTH OF THE I-90 CORRIDOR.
CHANCES LOOK HIGHEST DURING THE OVERNIGHT HOURS...AND HAVE TRENDED
THE FORECAST THAT WAY. CONFIDENCE IS NOT HIGH IN THE DETAILS
THOUGH...AS A LOT OF SMALLER FEATURES COULD HAVE A BIG INFLUENCE IN
WHERE/WHEN CONVECTION DEVELOPS. ANTICIPATE CHANGES TO THE FORECAST
AS THE DETAILS/TRENDS BECOME MORE APPARENT.

&&

.HYDROLOGY...
ISSUED AT 332 AM CDT TUE JUN 17 2014

A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION THROUGH
THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING FROM 1.5
TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM. REPEATED
ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING CONCERNS THIS
WEEK. HAVE CONTINUED TO ISSUE A HYDROLOGIC OUTLOOK FOR FLOODING/
FLASH FLOODING POTENTIAL. ADDITIONAL FLASH FLOOD WATCHES MAY BE NEED
THROUGH THE WEEK AS DETAILS ON ADDITIONAL ROUNDS OF TSRA/LOCATION
OF GREATER RISK OF MORE HEAVY RAINS BECOME CLEARER.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....RIECK
HYDROLOGY....RRS
Hazardous weather outlook, Jun 17, 4:46 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
446 AM CDT TUE JUN 17 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-181000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
446 AM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY LATE THIS
AFTERNOON AND EVENING. THE MAIN THREAT AREA IS NOT CERTAIN...BUT
IT APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 90.

THE MAIN THREATS ARE DAMAGING WINDS AND LARGE HAIL. IF A FRONTAL
BOUNDARY ACROSS SOUTHERN IOWA CAN PUSH NORTH INTO THE AREA...
ISOLATED TORNADOES WOULD ALSO BE POSSIBLE. ANY THUNDERSTORM MAY
ALSO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD RESULT IN FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS ANOTHER SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
DURING THE LATE AFTERNOON AND EVENING. THE THREATS WOULD BE
DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES AND HEAVY RAINS.

FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
BECOME AN INCREASING THREAT THROUGH FRIDAY. WIDESPREAD RAINFALL
AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE THIS WEEK...WITH
LOCALLY HIGHER AMOUNTS.

THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND.
IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT. RAINFALL
REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULE AT THIS TIME.

RRS

In the hours before

Local storm report, Jun 17, 9:41 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
941 AM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     HEAVY RAIN       2 SE ROCHESTER          43.99N 92.45W
06/17/2014  M2.38 INCH       OLMSTED            MN   PUBLIC

            HEAVY RAIN DURATION 24 HOURS

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 17, 10:30 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1030 AM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     HEAVY RAIN       2 NNW ROCHESTER         44.04N 92.49W
06/17/2014  E4.10 INCH       OLMSTED            MN   PUBLIC

            HEAVY RAIN DURATION 24 HOURS

1021 AM     HEAVY RAIN       HAYFIELD                43.89N 92.85W
06/17/2014  E3.75 INCH       DODGE              MN   PUBLIC

            HEAVY RAIN DURATION 24 HOURS

1023 AM     HEAVY RAIN       PLAINVIEW               44.17N 92.17W
06/17/2014  E3.50 INCH       WABASHA            MN   PUBLIC

1026 AM     HEAVY RAIN       BYRON                   44.03N 92.65W
06/17/2014  E3.30 INCH       OLMSTED            MN   PUBLIC

            HEAVY RAIN DURATION 24 HOURS

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 17, 10:35 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 AM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     WESTGATE                42.77N 92.00W
06/16/2014                   FAYETTE            IA   LAW ENFORCEMENT

            BARNS BLOWN DOWN WITH TIN ACROSS THE ROAD.
            CORRECTED THE TIME OF THE REPORT BASED ON
            RADAR DATA.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 17, 10:38 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
1038 AM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     WESTGATE                42.77N 92.00W
06/16/2014                   FAYETTE            IA   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES DOWN AND
            DAMAGE TO A CHURCH ROOF IN TOWN. DAMAGE ALSO
            OCCURRED TO A BARN WEST OF TOWN ON STATE
            HIGHWAY 3 WITH CATTLE TRAPPED INSIDE THE
            BARN. CORRECTED THE TIME OF THE REPORT BASED
            ON RADAR DATA.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 17, 10:40 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1040 AM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     WESTGATE                42.77N 92.00W
06/16/2014                   FAYETTE            IA   LAW ENFORCEMENT

            SHED BLOWN DOWN AT A FEED MILL. EXTENSIVE
            DAMAGE TO ABOUT A HALF DOZEN HOMES.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 17, 10:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1055 AM CDT TUE JUN 17 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     WESTGATE                42.77N 92.00W
06/16/2014                   FAYETTE            IA   EMERGENCY MANAGER

            NUMEROUS LARGE TREES 2 TO 4 FEET IN DIAMETER
            EITHER UPROOTED OR SNAPPED OFF ABOUT 20 FEET
            ABOVE THE GROUND. 2 GRAIN BINS BLOWN OVER
            ONTO A BUILDING AND TRUCK.

&&

NWS LA CROSSE WI
IRIS SYSTEM

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:55 PM CDTRiver Flood WarningARXBuffalo4 days
Jun 16, 8:56 PM CDTSevere Thunderstorm WarningARXLa Crosse, Vernon64 min
Jun 16, 9:29 PM CDTSevere Thunderstorm WarningARXMonroe, Vernon46 min
Jun 16, 9:42 PM CDTSevere Thunderstorm WarningARXCrawford, Grant48 min
Jun 16, 10:05 PM CDTSevere Thunderstorm WarningARXGrant40 min
Jun 16, 10:07 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Richland, Vernon38 min
Jun 16, 10:30 PM CDTSevere Thunderstorm WarningARXGrant45 min
Jun 16, 10:42 PM CDTSevere Thunderstorm WarningARXGrant48 min
Jun 16, 10:44 PM CDTSevere Thunderstorm WarningARXAdams, Juneau46 min
Jun 17, 11:07 AM CDTRiver Flood WarningARXBuffalo21 days
Jun 17, 2:44 PM CDTFlash Flood WatchARXAdams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more54 hr
Jun 16, 7:07 PM CDTTornado Warning Tornado observedARXMitchell23 min
Jun 16, 7:24 PM CDTSevere Thunderstorm WarningARXChickasaw, Floyd, Howard, Mitchell66 min
Jun 16, 7:58 PM CDTSevere Thunderstorm WarningARXAllamakee, Winneshiek77 min
Jun 16, 8:18 PM CDTSevere Thunderstorm WarningARXChickasaw, Fayette57 min
Jun 16, 8:46 PM CDTSevere Thunderstorm WarningARXClayton59 min
Jun 16, 9:01 PM CDTTornado WarningARXClayton, Fayette29 min
Jun 16, 9:38 PM CDTSevere Thunderstorm WarningARXClayton, Fayette52 min
Jun 17, 9:59 AM CDTRiver Flood WarningARXFloyd5 days
Jun 16, 7:11 PM CDTTornado WarningARXMower34 min
Jun 16, 7:25 PM CDTFlash Flood WarningARXDodge, Mower, Olmsted6 hr
Jun 16, 9:00 PM CDTRiver Flood WarningARXMower6 days
Jun 16, 9:33 PM CDTRiver Flood WarningARXOlmsted, Winona24 hr
Jun 16, 10:01 PM CDTFlash Flood WarningARXOlmsted, Wabasha, Winona6 hr
Jun 17, 5:08 AM CDTRiver Flood WarningARXMower24 hr
Jun 17, 6:05 PM CDTRiver Flood WarningARXMower51 hr

Nearby

Areal Flood Warnings in Iowa, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.